# SDR CALA2017103003869

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737824
- Aircraft serial: 30132
- Aircraft time: 24,814 hours, 8,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER BY FORWARD EMERG LIGHT COVER BY FWD FA CLOSET MISSING EMERGENCY LIGHT COVER BY FWD FA CLOSET. REPLACED LIGHT LENS
